MolluscaBase source details

Binney, W.G. (1879). On certain North American species of Zonites, etc. Annals of the New York Academy of Sciences, 1: 355-362, plates 14-15.
349642
Binney, W.G.
1879
On certain North American species of Zonites, etc.
Annals of the New York Academy of Sciences
1: 355-362, plates 14-15
Publication
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2019-06-17 11:51:49Z
created


This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2020-04-09 12:28:01+02:00 · Contact: Data Management Team